J-STAGE Home  >  Publications - Top  > Bibliographic Information

Internal Medicine
Vol. 51 (2012) No. 11 p. 1399-1401

Language:

http://doi.org/10.2169/internalmedicine.51.7106

CASE REPORTS

A patient with immune thrombocytopenia (ITP) was administered a thrombopoietin (TPO) receptor agonist, romiplostim. After a step-wise increase the dose of romiplostim, the platelet count was highly fluctuated; it initially markedly increased, but then it subsequently steeply dropped. These fluctuations were observed three consecutive times. The administration of romipolostin was then discontinued. After the re-administration of romiplostim, the dose was gradually increased, and the platelet count rose steadily. The highly fluctuating platelet count in the present patient indicates the need for careful monitoring of the platelet count at the beginning of romiplostim administration.

Copyright © 2012 by The Japanese Society of Internal Medicine

Article Tools

Share this Article